# SDR QR9R2024080900004

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721799433
- Aircraft time: 4,183 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: B521M1041201
- Condition: Broken
- Location: Zone 800
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CO-PILOT DOOR STRUT BRACKET BROKE. REPLACED FITTING IAW SRM 51-00-00, 8-1 & 8-2.
